# SDR QMLA2024030420027

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N104VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0704
- Aircraft time: 7,349 hours, 2,210 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 7,349 hours, 8,187 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE IN CRUISE FLIGHT CAUSE DAMAGE TO PILOT WINDSCREEN, CO-PILOT CHIN BUBBLE. POST FLIGHT INSPECTION BY MECHANIC FOUND DAMAGE TO TWO MAIN ROTOR BLADES AND CO-PILOTS KICK/FLOOR PANEL.
